# SDR C2XA07SH011

- Difficulty date: March 2, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N12157
- Make and model: Emb EMB-145XR
- Aircraft serial: 145787
- Aircraft time: 8,931 hours, 4,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C-CHECK CENTER OMEGA BEAM CORRODED AT FR 20.  MAINTENANCE REMOVED AND REPLACED OMEGA BEAM LOCATED AT FR 20 IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVE TO RETURN FOR SERVICE
